Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Have pain head, back. Have VWD, factor 5 disorder, blood changes thick to thin. What can be done?

I am a 51 yr old female. I have V W D and Factor 5 disorder. I have alot of back pain and pass blood. Headaches and very tiered at times. It is very hard to get a doctor who understands what goes on with me. My blood changes on its own thick to thin. I have been told that i can have no consentrates due to having both . I guess my question is, Will I have to live like this or is there any thing that can be done? I do have a hemotoligist. That is where I got my info from. thank you for your time.
Asked On : Thu, 11 Apr 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
You have a rather rare condition because VWF causes bleeding because it affects your blood clot formation, but on the other hand you also have Factor V deficiency which causes blood to clot unnecessarily. Having both of these diseases together is well very very rare.
Both diseases have their separate treatment. But since both treatments work against each other, its very hard to approach your case.
So instead of medication I am going to tell you some changes you can make to your lifestyle that may help-
Staying active and keeping within normal ranges of BMI
Avoiding bruising
quit smoking
avoid long trips in cars and airplanes, unless you can have a break in between them
use a soft toothbrush
be careful with sharp objects
and go in for regular check ups to your hematologist, monitoring your condition is very important as you are a very case.

I hope this answered your question.
Answered: Mon, 24 Jun 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor